# SDR 04FDEA01655

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: ALC71081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE LEFT SIDE BANANA PANEL HAS CORROSION.  REMOVED AND REPLACED PANEL IAW SRM 51-31-01.
